Go to content
UR Home

Quadratische Formen und quadratische Reziprozitätsgesetze über algebraischen Zahlkörpern

Knebusch, Manfred and Scharlau, W. (1971) Quadratische Formen und quadratische Reziprozitätsgesetze über algebraischen Zahlkörpern. Mathematische Zeitschrift 121 (4), pp. 346-368.

[img]
Preview
PDF
Download (1MB)
Date of publication of this fulltext: 03 Feb 2010 09:36

at publisher (via DOI)


Export bibliographical data



Item type:Article
Date:1971
Institutions:Mathematics > Professoren und akademische Räte im Ruhestand > Prof. Dr. Manfred Knebusch
Identification Number:
ValueType
10.1007/BF01109981DOI
Dewey Decimal Classification:500 Science > 510 Mathematics
Status:Published
Refereed:Yes, this version has been refereed
Created at the University of Regensburg:Unknown
Item ID:12687
Owner only: item control page

Downloads

Downloads per month over past year

  1. Homepage UR

University Library

Publication Server

Contact:

Publishing: oa@ur.de

Dissertations: dissertationen@ur.de

Research data: daten@ur.de

Contact persons